MathSciNet Relay Station
MathSciNet bibliographic data
MR1443191 (99c:60168c) 60J60 (35J60 58G32 60J80)
Dynkin, E. B.; Kuznetsov, S. E. Solutions of nonlinear differential equations on a Riemannian manifold and their trace on the Martin boundary. Trans. Amer. Math. Soc. 350 (1998), no. 11, 4521–4552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement